# SDR UALA2012110806422

- Difficulty date: November 8, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 65,752 hours, 24,094 cycles
- Engine: Pwa PW2037
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Transmitter
- Part number: S182350205
- Part serial: 596
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BEACON IN OVERHEAD BIN AT 40C SHOWS POSSIBLE DAMAGE.  MAINT TEXT: PORTABLE EMERGENCY LOCATOR TRANSMITTER.  OBSCURED PLACARD WITH TAPE PER MEL.  REPLACED ELT PER AMM AND PERFORMED TEST AMM, TEST OKAY.
